# SDR RAIA00601005

- Difficulty date: January 3, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 17,992 hours, 16,099 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT 5476, LT OVERWING EMERGENCY LIGHT DOES NOT ILLUMINATE.  MAINTENANCE ADJUSTED WIRING ON LT OVERWING EMERGENCY LIGHT.
